Diu Mirena and heavy bleeding after removal
by Paula Gaspar
I have 41 and I used DIU Mirena for three months, trying to prevent heavy bleeding during menstruation and strong anemia. I also have a small fibroid. I decided to remove Mirena because I begin to loose blood continually and had other nasty side effects (depression, hair loss, heavy legs, acne). After removing it, 15 days ago, I begin to have very heavy bleeding with large clots, until today. I begin to use Natpro 3 days ago, but now I realize that the dose you recommend for this condition is much higher than the usual and I only have one tube. I ordered 3 tubes yesterday but I imagine they will take 2 to 3 weeks to arrive (I'm in Portugal).
I hope you can advise me on this situation (the heavy bleeding after removing the Mirena and how to manage it - I'm feeling weaker and weaker), and I was wondering if you know Darstin, it's a natural progesterone creme that I can buy in Spain. I wish to know if you consider it safe to use in large amounts until the Natpro arrives, although it's not comfortable to use because it's an hidro-alcholic formula and it has only 10 mg progesterona per 1g of gel. And the other ingredients are carbopol, triethanolamine, ethanol and water.
Thank you so much for your help.